# SDR C2XA04SH575

- Difficulty date: December 30, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 15,209 hours, 13,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530643403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 33.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5320-01185.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
